# SDR AALA201705239006

- Difficulty date: May 22, 2017
- Submitted: May 24, 2017
- Operation: Air carrier
- Aircraft: N766US
- Make and model: Airbus A319-112
- Aircraft serial: 1378
- Aircraft time: 44,144 hours, 28,769 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: D5227908020400
- Condition: Detached
- Location: L1 Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, F/A HEARD SOMETHING SLAPPING THE ACFT.  WHEN DOOR WAS OPENED IN IAH, THERE WAS A PIECE OF RUBBER SEAL ABOUT A FOOT LONG HANGING OUT OF THE L1 DOOR.  REPLACED THE RUBBER SEAL.
